# SDR AALA970358

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FRAME AT STATION 804, OUTBOARD OF RIGHT OUTBOARD SEAT TRACK AND INBOARD OF CONDUIT CRACK FROM CONDUIT PASS THROUGH AT 10 O'CLOCK POSITION APPROXIMATELY 1.125 INCH LONG.  INSTALLED DOUBLER IAW SRM 51-40-2.  (M)
